# SDR DLM90080467

- Difficulty date: March 6, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 33,965 hours, 18,040 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part serial: 97464
- Condition: Gouged
- Location: Bs 588-627
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK LBL 54.5 IS OUT OF LIMITS AT FUSELAGE STA 588-627.  REMOVED AND REPLACED SEAT TRACK STA 588-627 LBL 54.5, IAW MD90 SRM 53-40-01, FIG 6.
